# SDR IPXA2019011737969

- Difficulty date: January 2, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5377032020600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C FWD CARGO FLOOR SUPPORT WEB ABOVE STRINGER 44L AT FR 21 IS CRACKED. REMOVED AND REPLACED CRACKED FWD CARGO FLOOR SUPPORT WEB ABOVE STRINGER 44L AT FR 21 IAW SRM 51-40-21. (MINOR)
